# SDR SWAA2018110526471

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 6,684 hours, 2,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT TEST FUNCTION INOP.  R&R FLASHLIGHT ASSEMBLY PER AMM.
